# SDR CA050113006

- Difficulty date: January 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,409 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Broken
- Location: Propeller Tip
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF ROLL OUT, THE LT PROP STRUCK DEBRIS ON RUNWAY AND A 3 INCH PORTION OF THE TIP OF THE PROP BROKE OFF AND WENT THROUGH THE FUSELAGE JUST BEHIND AND BELOW THE AIRSTAIR DOOR.  A 2 -3 INCH HOLE IN RT PROP SPINNER WAS ALSO DISCOVERED AT THE SAME TIME.
